# SDR CHQA201000055

- Difficulty date: March 10, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N269SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145293
- Aircraft time: 23,644 hours, 22,196 cycles
- Engine: Allsn AE3007A
- Engine time: 20,774 hours, 17,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100865
- Part serial: C02172
- Condition: Discharged
- Location: Cabin
- Part time: 10,197 hours, 9,683 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE AFT EXTERIOR EMERGENCY LIGHTS AND THE NR 4 EMERGENCY LIGHT CEILING PANEL WERE INOP WHEN TESTED.  MAINTENANCE REPLACED THE NR 4 EMERGENCY LIGHT BATTERY PACK IAW EMB 145 AMM 33-50-04 WITH NO FURTHER DEFECTS NOTED.
